Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #27879
    jean
    Member

    Hi Lisa!

    I’ll also agree with Jeff and Lainy that it could be just about anything! But, I did have a thought, probably on the obscure side of things though! If you’re taking Zofran or Kytril as an anti nausea med with your chemo, they both have pretty high rates of headache as a side effect. So, just a thought in case you’re on either of those.

    I think of you so often and am hoping you’re enjoying these beautiful days we’ve been having. I actually went out for lunch yesterday and sat outside…it was wonderful!

    Jean

    #27878
    jeffg
    Member

    Hi Lisa, I agree with Lainy, could be just about anything. I personally over 2 years ago had a MRI done do to headaches and it turned out to be nothing cancer related. If it has not gotten better within a week, I would get checked for a possible sinus infection first of all. My daughter has had 3 sinus infections in the last two months just because of weather changes. Talking about weather changes, it is going from spring to deep freeze 20’s tonight, crazy hey? And what about the polar region and what global warming has done today. Fatigue , worrying of the possibility, and stress may also cause phatom symtoms as well.
    Bless Ya!
    Jeff

    #27877
    lainy
    Participant

    Not sure,Lisa. We have been having a lot of wind storms like the Monsoon weather we get in the summer. I chalk mine up to the change in pressure out side or sinus. Any excuse , right? It could be so many minor things like sinus or allergy. If they persist I would call the doc though. Good to see your smiling face!

    #2175
    lisa
    Participant

    I don’t know if headaches are normal, but in the last few weeks I have been getting them more and more. Mostly at night, but right now I have a doozy.

    Any idea if this is a sign of anything, or perhaps just fatigue?

Viewing 4 posts - 1 through 4 (of 4 total)
  • You must be logged in to reply to this topic.